# SDR 2008UALA01103

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED BELOW CABIN FLOOR AND OVERWING ON LT SIDE BS 616 (REFMM53-11-89-801) REF NR13410-2400-0007.  MAJOR REPAIR ACP'D.  REMOVED DAMAGE AND VERIFIED WITH HFEC.  INSTALLED A FILLER AND A REPAIR ANGLE PER MM 53-11-89-801.
